# SDR AU960087

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump Valve
- Part number: 15473
- Condition: Blocked
- Location: Lt Engfuel
- Component: Lyc, IO360C1E6
- Stage of operation: TO
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) LH ENGINE DRIVEN FUEL PUMP OUTLET VALVE BLOCKED BY FOREIGN OBJECT- ROUND RUBBER WASHER 19MM (0.74IN) IN DIAMETER WITH A 6MM (0.236IN) HOLE WHICH SEPARATED FROM THE DIAPHRAGM ASSEMBLY - INVESTIGATION FOUND NO DAMAGE TO THE RUBBER WASHER AND IT IS SUSPECTED THAT THE WASHER WAS INCORRECTLY FITTED DURING ASSEMBLY
